Alert archive / Washington / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 35, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Aug 12, 2014, 7:57 PM PDT for 4 counties in Washington. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2014, 7:57 PM PDT (02:57 UTC)
- Expired
- Aug 12, 2014, 9:00 PM PDT
- In force
- 63 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Chelan County, WA, Douglas County, WA, Ferry County, WA, Okanogan County, WA
The radar
The Spokane radar (KOTX), 130 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:58 PM PDT | TSTM WND GST 35 | 1 S Brewster, WA | SPOTTER IN BREWSTER STATED WINDS GUSTING TO 35 WITH BLOWING DUST. SHORT-LIVED POWER OUTAGES BUT ONLY FOR A MINUTE OR TWO. |
| Aug 12, 8:00 PM PDT | TSTM WND DMG | Keller, WA | POWER LINES DOWN ON COLVILLE RESERVATION. ALONG ROUTE 21. ONE IN KELLER AND ANOTHER NEAR 9 MILE. |
| Aug 12, 8:00 PM PDT | TSTM WND DMG | Omak, WA | NUMEROUS 2 DIAMETER TREE LIMBS BLOWN DOWN IN DOWNTOWN OMAK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 3.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2677 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS56 KOTX 130257
SVROTX
WAC007-017-019-047-130400-
/O.NEW.KOTX.SV.W.0035.140813T0257Z-140813T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
757 PM PDT TUE AUG 12 2014
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN NORTHEAST WASHINGTON...
SOUTHWESTERN FERRY COUNTY IN NORTHEAST WASHINGTON...
SOUTHEASTERN OKANOGAN COUNTY IN NORTHEAST WASHINGTON...
EAST CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...
* UNTIL 900 PM PDT
* AT 756 PM PDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES
SOUTHEAST OF NESPELEM COMMUNITY TO 17 MILES NORTH OF BANKS LAKE
SOUTH TO NEAR EPHRATA...AND MOVING NORTHWEST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
OMAK...CHELAN...OKANOGAN...BRIDGEPORT...BREWSTER...ORONDO...NORTH
OMAK...NESPELEM COMMUNITY...DOUGLAS...WATERVILLE...ENTIAT...COULEE
DAM...PATEROS...MANSFIELD...RIVERSIDE...ELMER CITY...NESPELEM...
MONSE...FARMER AND MANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
AREAS OF BLOWING DUST ARE EXPECTED NEAR AND AHEAD OF THE
THUNDERSTORMS. MOTORISTS CAN EXPECT POOR VISIBILITIES AND SHOULD
REDUCE SPEEDS ACCORDINGLY.
&&
LAT...LON 4809 11864 4795 11886 4796 11910 4789 11922
4780 11921 4772 11930 4764 11932 4752 11953
4744 11954 4744 11987 4741 11990 4767 12044
4846 11969 4860 11900
TIME...MOT...LOC 0256Z 145DEG 39KT 4805 11870 4787 11920 4736 11961
$$
COTE2 follow-up statements
517
WWUS56 KOTX 130338
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
838 PM PDT TUE AUG 12 2014
WAC017-019-130346-
/O.CAN.KOTX.SV.W.0035.000000T0000Z-140813T0400Z/
DOUGLAS WA-FERRY WA-
838 PM PDT TUE AUG 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS AND SOUTHWESTERN FERRY
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4844 11889 4841 11923 4835 11948 4826 11962
4812 11984 4801 11998 4785 12013 4773 12025
4767 12044 4846 11969 4860 11900
TIME...MOT...LOC 0336Z 145DEG 39KT 4840 11906 4821 11956 4770 11997
$$
WAC007-047-130400-
/O.CON.KOTX.SV.W.0035.000000T0000Z-140813T0400Z/
OKANOGAN WA-CHELAN WA-
838 PM PDT TUE AUG 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM PDT
FOR SOUTHEASTERN OKANOGAN AND EAST CENTRAL CHELAN COUNTIES...
AT 836 PM PDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS BETWEEN 45 AND 58
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES
NORTH OF NESPELEM COMMUNITY TO 10 MILES SOUTH OF OKANOGAN TO 10
MILES SOUTH OF CHELAN...MOVING NORTHWEST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
OMAK...OKANOGAN...NORTH OMAK...RIVERSIDE...MALOTT...ARDENVOIR...LAKE
CHELAN STATE PARK...MANSON...SYNAREP AND METHOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 4844 11889 4841 11923 4835 11948 4826 11962
4812 11984 4801 11998 4785 12013 4773 12025
4767 12044 4846 11969 4860 11900
TIME...MOT...LOC 0336Z 145DEG 39KT 4840 11906 4821 11956 4770 11997
$$
SB466
WWUS56 KOTX 130352 RRA
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
852 PM PDT TUE AUG 12 2014
WAC007-047-130401-
/O.EXP.KOTX.SV.W.0035.000000T0000Z-140813T0400Z/
OKANOGAN WA-CHELAN WA-
852 PM PDT TUE AUG 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKANOGAN AND EAST
CENTRAL CHELAN COUNTIES WILL EXPIRE AT 900 PM PDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4844 11889 4841 11923 4835 11948 4826 11962
4812 11984 4801 11998 4785 12013 4773 12025
4767 12044 4846 11969 4860 11900
TIME...MOT...LOC 0348Z 145DEG 39KT 4840 11906 4821 11956 4770 11997
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:31 PM PDT, 5 hours 26 minutes earlier.
Area forecast discussion, Aug 12, 2:31 PM PDT, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
231 PM PDT TUE AUG 12 2014
.SYNOPSIS...
Stronger thunderstorms will develop this afternoon and evening
with gusty winds, hail, abundant lightning, and flash flooding
all possible. Wednesday, Thursday and Friday have the potential
for more showers and thunderstorms. Seasonal temperatures and
drier conditions is a good bet for next weekend.
&&
.DISCUSSION...
Tonight: Convection is already firing off across northern Oregon
and will move quickly into southern WA in the next few hours. The
main threat/concern will be winds with and ahead of the
thunderstorms. Southerly winds have the potential to gust up to 50
mph with some local gusts up to 60 mph possible. A severe
thunderstorm watch has been issued through 8 pm to account for our
wind threat for portions of southern WA and the southern ID
Panhandle. Thunderstorms are expected to form...though may not be
severe in nature as far as hail threat is concerned. The strong
winds will be across the basin btwn 4-7...to the Spokane area
btwn 6-830 and across northern WA and ID btwn 7-10. Overnight
things will calm down a bit.
Wednesday through Friday: The upper level low will move inland and
remain across the Pacific Northwest through Friday. This will keep
the threat of showers and thunderstorms across the entire area
through the remainder of the week. A chance of thunder each
afternoon and evening with a slight chance of thunder in the
overnight and morning hours. Timing of specific waves is difficult
to pinpoint at this time. The main point to get across is we will
have slightly cooler temperatures with showers and thunderstorms
each day. /Nisbet
Friday night through Tuesday: The Inland NW transitions to a
comparatively less active weather pattern. From Friday night into
Saturday a cut-off low is projected to shift east of the
Continental Divide. The flow turns west-northwest and a weakened
deformation axis lays near the northern Cascades and Canadian
border. Each afternoon SBCAPE and negative LIs increase around the
rim of the Columbia Basin, then wanes with the loss of the daytime
heating. So Friday evening look for a threat of showers and
thunderstorms. The highest risk will be around the northern and
eastern mountains, with the smallest threat over the deeper
Columbia Basin as some broader subsidence comes in. The overall
risk wanes overnight. The chances increase again for the mountains
Saturday afternoon and evening, then once again dissipate
overnight. Saturday night into Monday models show another broad
trough breaking toward the Pacific coast. How it evolves as it
pushes to the West Coast is less agreed upon. However at this time
more models stretch and split the trough, taking the brunt of it
south toward California. The weaker northern half goes into BC,
mainly skimming north WA. Then Monday night into Tuesday a second
and somewhat stronger wave moves into BC, with the Inland NW on
its weaker southern flank. Overall this suggests slight
shower/thunder threat linger near the Canadian border and
occasional mid to high clouds elsewhere. We could be seeing some
increased winds in the Cascade gaps in the late/evening, but model
agreement is not strong enough to have any confidence in the
details. Temperatures are expected to be slightly below normal at
the start of this period, followed by a gradual warming trend into
the weekend, perhaps early next week, with values rising to above
normal. /J. Cote'
&&
.AVIATION...
18Z TAFS: Elevated rain showers continue to move towards the
north...mostly impacting north ID, but across E WA as well.
The main t-storm threat for the Basin will arrive along a
shortwave lifting north from Oregon. Strong storms will be
possible along this line reaching the WA/OR border arnd
22-23z...Hwy 2 02z-03Z...and lifting north to the International
Border btwn 04-06z. Given the potential for strong
winds...hail...and heavy downpours...continued tempo groups in the
evening periods of the tafs. Winds along with or ahead of the
thunderstorms are expected to be stronger with gusts 40-50kts
possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 64 85 62 80 61 81 / 70 40 60 60 50 30
Coeur d'Alene 61 84 60 78 58 81 / 70 40 60 70 60 50
Pullman 58 84 55 77 55 82 / 70 40 60 60 50 20
Lewiston 67 90 66 84 64 88 / 60 40 60 60 50 30
Colville 59 87 58 85 56 84 / 90 50 50 70 60 60
Sandpoint 54 81 53 78 53 77 / 70 50 60 80 80 60
Kellogg 61 82 59 74 57 75 / 70 60 60 70 80 50
Moses Lake 64 88 62 84 61 83 / 80 30 40 60 40 30
Wenatchee 72 86 70 83 68 82 / 80 30 40 60 40 50
Omak 70 87 67 87 64 84 / 80 50 50 60 40 60
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Red Flag Warning until 2 AM PDT Thursday for Northern and
Central Idaho Panhandle (Zone 101).
Severe Thunderstorm Watch until 8 PM PDT this evening for
Latah...Nez Perce.
WA...Red Flag Warning until 2 AM PDT Thursday for East Washington
Northeast (Zone 686)-East Washington Northern Columbia
Basin (Zone 673)-East Washington Okanogan Highlands (Zone
687)-East Washington Palouse and Spokane Area (Zone 674).
Red Flag Warning until 11 PM PDT this evening for East
Washington Central Cascade Mountains (Zone 682)-East
Washington Central Cascade Valleys (Zone 677)-East
Washington North Cascades (Zone 685)-East Washington
Okanogan/Methow Valleys (Zone 684)-East Washington South
Central Cascade Mountains (Zone 680).
Flash Flood Watch through Thursday evening for East Slopes
Northern Cascades-Okanogan Valley-Wenatchee Area.
Red Flag Warning until 5 PM PDT Wednesday for East Washington
South Central Cascade Valleys (Zone 676).
Severe Thunderstorm Watch until 8 PM PDT this evening for
Adams...Asotin...Garfield...Grant...Lincoln...Whitman.
&&Hazardous weather outlook, Aug 12, 6:03 AM PDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 603 AM PDT TUE AUG 12 2014 IDZ001>004-026-027-WAZ031>038-041>044-131315- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 603 AM PDT TUE AUG 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG WINDS IS EXPECTED TO TRACK INTO SOUTHERN WASHINGTON AROUND 4 PM...AND CONTINUE NORTH TO THE CANADIAN BORDER IN THE EVENING. PRECISE WIND SPEEDS ARE UNCERTAIN BUT LOCALIZED DAMAGING WINDS IS POSSIBLE. WHILE NOT AS LIKELY...HAIL IS POSSIBLE WITH SOME STORMS ESPECIALLY OVER THE BLUE MOUNTAINS...LEWISTON AREA...AND CAMAS PRAIRIE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL. STORMS WILL BECOME INCREASINGLY WET INTO TONIGHT. HOWEVER GIVEN DRY FUELS NEW FIRE STARTS ARE EXPECTED. DEBRIS FLOWS ARE POSSIBLE IN BURN SCAR AREAS IN THE CASCADES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY AND THURSDAY. THESE STORMS MAY PRODUCE GUSTY WINDS...AND HAIL. NEW FIRE STARTS WILL REMAIN POSSIBLE ALTHOUGH STORMS ARE EXPECTED TO BE WET. BURN SCAR AREAS WILL BE SUSCEPTIBLE TO DEBRIS FLOWS AND FLASH FLOODING WITH STORMS THAT PRODUCE HEAVY RAIN.
In the hours before
Local storm report, Aug 12, 6:30 PM PDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
630 PM PDT TUE AUG 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST RITZVILLE 47.13N 118.38W
08/12/2014 E60 MPH ADAMS WA PUBLIC
LARGE TREE DOWN AT GOLF COURSE
&&
NWS SPOKANE WA
IRIS SYSTEMLocal storm report, Aug 12, 6:40 PM PDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
640 PM PDT TUE AUG 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST MOSCOW 46.73N 117.00W
08/12/2014 E60 MPH LATAH ID PUBLIC
6 INCH LIMB BLOWN DOWN IN TOWN. POWER OUT TO
>5000 PEOPLE.
&&
NWS SPOKANE WA
IRIS SYSTEMLocal storm report, Aug 12, 6:59 PM PDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
659 PM PDT TUE AUG 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 6 NNW TYLER 47.52N 117.81W
08/12/2014 SPOKANE WA PUBLIC
TREE DOWN BLOCKING TUCKER PRAIRIE ROAD
&&
NWS SPOKANE WA
IRIS SYSTEMLocal storm report, Aug 12, 7:36 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT TUE AUG 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 4 S SPOKANE 47.62N 117.40W
08/12/2014 SPOKANE WA PUBLIC
2200 S. GRAND BLVD. REPORTED POWER LINE
DOWN. REPORT BY SPOKANE_NEWS
&&
NWS SPOKANE WA
IRIS SYSTEMLocal storm report, Aug 12, 7:38 PM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
738 PM PDT TUE AUG 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 ENE CHATTAROY 47.90N 117.31W
08/12/2014 SPOKANE WA PUBLIC
29100 N. ELK CHATTAROY RD. REPORTED POWER
LINE DOWN. REPORTED BY SPOKANE_NEWS
&&
NWS SPOKANE WA
IRIS SYSTEMLocal storm report, Aug 12, 7:41 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
741 PM PDT TUE AUG 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 W HUETTER 47.70N 116.87W
08/12/2014 KOOTENAI ID PUBLIC
LIMBS DOWN ON A HOME AT STEAMBOAT BEND ROAD
&&
NWS SPOKANE WA
IRIS SYSTEMThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:00 PM PDT | Severe Thunderstorm Warning | OTX | Asotin, Whitman | 60 min |
| Aug 12, 5:10 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Lincoln, Spokane, Whitman | 50 min |
| Aug 12, 5:35 PM PDT | Severe Thunderstorm Warning | OTX | Spokane, Whitman | 25 min |
| Aug 12, 5:49 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Lincoln, Spokane, Stevens | 56 min |
| Aug 12, 6:43 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Ferry, Grant, Lincoln, Okanogan, Stevens | 62 min |
| Aug 12, 6:58 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane | 62 min |
| Aug 12, 7:56 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 64 min |
| Aug 12, 8:30 PM PDT | Flash Flood Warning | OTX | Okanogan | 3 hr |
| Aug 12, 9:41 PM PDT | Flash Flood Warning | OTX | Chelan | 5 hr |
| Aug 12, 10:59 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 12, 11:06 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 13, 12:05 AM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Aug 13, 12:21 AM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Aug 13, 12:34 AM PDT | Areal Flood Advisory | OTX | Chelan | 116 min |
| Aug 13, 4:53 AM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Aug 13, 6:47 AM PDT | Areal Flood Advisory | OTX | Chelan | 3 hr |
| Aug 13, 7:28 AM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Aug 13, 4:06 PM PDT | Special Weather Statement | OTX | Garfield | 39 min |
| Aug 13, 4:46 PM PDT | Special Weather Statement | OTX | Garfield | 44 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.